# SDR JR2R20218353859

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: General aviation
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 13,107 hours, 7,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,107 hours, 7,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM DOUBLER CORRODED FROM FR85-FR86, RBL9
